TARU PUBLICATIONS
Author

Megha Pingale

Department of Mathematics, Sandip University, Nashik, Maharashtra, 422001, India

Published papers
2
Citations
1
Views
501
Downloads
249

Publications

2 papers
Open Access Research Article·pp. 1765–1771·Vol. 27, Issue 8Dec 2024

Study of fixed point theorems using C-class function in partially ordered b-metric spaces

Megha Pingale, Renu Patha, Rahul Shukla, Naveen Mani

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2039

In this paper: This article demonstrates the existence of fixed points for two pairs of self-maps in the context of a partially ordered b-metric space, using the C-class function. Furthermore, by the use of compatib...

AbstractReferencesFull Text PDF (407 KB)Views: 269Downloads: 114Citations: 0
Open Access Research Article·pp. 1787–1795·Vol. 27, Issue 8Dec 2024

Fixed points theorems for generalized Cψβ-rational contraction mapping in relational metric space

Anjana, Naveen Mani, Amit Sharma, Megha Pingale

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2042

In this paper: In this article, by employing the notion of locally f – transitivity binary relation in relational theoretic metric space, to find the existence and uniqueness of fixed point for single self-map with...

AbstractReferencesFull Text PDF (392 KB)Views: 232Downloads: 135Citations: 1